MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X .0.75"; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X .0.75"; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the connection site separated during the 1st flush.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a crack in the connector was confirmed, but the exact cause was unknown.One 20g huber plus infusion set was returned for investigation.The infusion set exhibited evidence of use.The clamp was closed over the extension set tubing.Blood residue was visible within the extension set tubing.The safety mechanism had been activated.A longitudinal crack was observed in the connector.The crack was 1.3cm in length.The crack was observed 180-degrees from the injection gate site on the connector.The crack site was circled with black ink.Gross visual and microscopic examinations and functional testing showed no evidence of a defect or deformity related to the manufacturing process.It appeared that the complaint sample was damaged during use; however, based on the evidence provided with the returned sample, it is unknown what caused the luer to crack.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description

Brand Name
HUBER PLUS 20G X .0.75"
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8215366
Report Number3006260740-2018-03804
Device Sequence Number16542389
Product Code FPA
UDI-Device Identifier00801741065620
UDI-Public(01)00801741065620
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1